# SDR P5CA2020031000075

- Difficulty date: March 9, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 80,168 hours, 21,786 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Rotor
- Part number: 854652
- Part serial: R167C
- Condition: Defective
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE CONTROL EICAS MESSAGE.( T/S PER FIM 73-21 FT 878 BLOCK 1, RIGHT PIMU DISPLAYED 353-29A PMA POWER AND 353-29B PMA POWER. FOUND RIGHT STATOR / ROTOR AT FAULT. REMOVED AND REPLACED STATOR / ROTOR IAW B767 AMM 73-21-08. OPS CHECK GOOD IAW AMM 71-00-00. REF LOG PAGE 1174248 FOR STATOR PART INFO.  STATOR P/N OFF: 87006-9, S/N OFF: HTL1487. )
